# SDR QXEA9800234

- Difficulty date: March 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N823PH
- Make and model: Dhav DHC8102
- Aircraft serial: 110
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Condition: Failed
- Location: Cockpit
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ELECTRIC SMELL NOTED IN THE COCKPIT DURING EN ROUTE AND LANDING PHASE OF FLIGHT.  ALL ELECTRICAL LOADS APPEAR TO BE NORMAL, WITH NO POPPED CIRCUIT BREAKERS.  INSPECTED AND FOUND HGS-DEU COOLING FAN BAD.  PLACED ON MEL 34-24.  AIRCRAFT RETURNED TO SERVICE.  MEL CLEARED BY RUNNING THE HGS FAN FOR SEVERAL MINUTES WITH NO ELECTRICAL SMELL NOTED.  PERFORMED CAT III CHECK OF THE HGS SYSTEM, ALL CHECKS OK.  NO PARTS REPLACED.
